# SDR UALA2011081704375

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 42,653 hours, 11,124 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3AB EMERGENCY LIGHT BROKEN OFF.  REPLACED LIGHT.  OPS GOOD.
